# SDR SWAA2021083010457

- Difficulty date: August 24, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 46,484 hours, 27,752 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Out Of Adjust
- Location: R2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR UNSEATED IN FLT. WILL NOT REMAIN SEATED WHEN HANDLE PUSHED DOWN. ; / [01] ADJUSTED AFT SERVICE DOOR PER AMM 52-41-00
